# SDR IPXA2018090733700

- Difficulty date: September 6, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 16,589 hours, 10,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 340 IN CRUISE: ECAM DOOR FWD CARGO NOT CLOSED. PRESSURIZATION REMAINED STABLE, FLT CONTINUED AT FL 340. FWD CARGO DOOR VERIFIED CLOSED AND LOCKED. DOOR WARNINGS NOT INDICATED. CKS GOOD PER AMM 52-71-00-0501. NO HISTORY.
